Dangers of Energy Drinks

I had 2 five hour energy shots today. Since then, my pulse has been between 120 and 130. And feeling dizzy. Is this normal?
Hi Nichole,
Hopefully concerned enough to not do it again! Energy drinks etc. contain large doses of caffeine, that increase your heart rate (sometimes to the point of palpitations). The diuretic quality of caffeine can cause severe dehydration. It is particularly dangerous if combined with alcohol.
Luckily, the effect will wear off 
Hope this helps, 
Dr T


Post new comment

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

More information about formatting options

This question is for testing whether you are a human visitor and to prevent automated spam submissions.
12 + 4 =
Solve this simple math problem and enter the result. E.g. for 1+3, enter 4.
By submitting this form, you accept the Mollom privacy policy.